American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] James H. Jordan. The distribution of $k{\rm th}$ power residues and nonresidues . Proc. Amer. Math. Soc. 19 (1968) 678-680. MR 0225717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] M. Dunton. Bounds for pairs of cubic residues . Proc. Amer. Math. Soc. 16 (1965) 330-332. MR 0172838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] R. L. Graham. On quadruples of consecutive $k$th power residues . Proc. Amer. Math. Soc. 15 (1964) 196-197. MR 0158855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. G. Bierstedt and W. H. Mills. On the bound for a pair of consecutive quartic residues of a prime . Proc. Amer. Math. Soc. 14 (1963) 628-632. MR 0154843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] L. Carlitz. A sequence of integers related to the Bessel functions . Proc. Amer. Math. Soc. 14 (1963) 1-9. MR 0166147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Aviezri S. Fraenkel. New proof of the generalized Chinese Remainder Theorem . Proc. Amer. Math. Soc. 14 (1963) 790-791. MR 0154841.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. H. Lehmer and Emma Lehmer. On runs of residues . Proc. Amer. Math. Soc. 13 (1962) 102-106. MR 0138582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1